# SDR 9708863238

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ECAM DISPLAYED ANTI-ICE STBY PITOT. SHORTLY THERE AFTER L/G LGCIU 1 FAULT ILLUMINATED.  CREW DID NOT WANT TO LAND AT SNA WITH 5,700 FEET OF RUNWAY AND NR 1 ENGINE THRUST REVERSER INOPERATIVE.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR PROXIMITY SENSOR (24GA), OPERATIONAL CHECK OK.
